# SDR CALA2025100309577

- Difficulty date: October 1, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 74,043 hours, 31,273 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SAFETY LOCK PIN ON THE INFLATION RESERVOIR FOR LEFT OFFWING SLIDE. REF AMM 25-62-00-481-001-A. VERIFIED CORRECT INSTALLATION OF SAFETY LOCK PIN ON THE LH OFFWING SLIDE INFLATION RESERVOIR REMOVED SAFETY LOCK PIN ON THE INFLATION RESERVOIR FOR LEFT OFFWING SLIDE. REF AMM 25-62-00-081-001-A. VERIFIED REMOVAL OF SAFETY LOCK PIN OF THE INFLATION RESERVOIR VERIFIED REMOVAL OF SAFETY LOCK PIN OF THE INFLATION RESERVOIR REF AMM 25-62-00-081-001-A AND GMM09-25-05
